Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2017, 卷号: 340, 期号: 7, 页码: 1528-1534
Authors:  Tang, Yucong;  Yan, Guiying
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Cycle  Hamiltonian  Hypergraph  Ore-type  
The upper bound of essential cyclomatic numbers of hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2002, 卷号: 254, 期号: 1-3, 页码: 555-564
Authors:  Wang, JF;  Li, HZ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
hypergraph  cyclomatic number